# SDR 98ZZZX850

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N218CR
- Make and model: Amd FALCOND
- Aircraft serial: 218
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER SPAR CAP CRACKED ON RT WING.  LENGTH OF CRACK IS APPROXIMATELY 32 INCHES LOCATED IN RADIUS.  A STANDARD REPAIR WILL BE ACCOMPLISHED USING FALCON SRM.  TOTAL AIRCRAFT TIME, 22,326.5 HOURS.  LANDINGS, 16,576.  CRACK WAS DISCOVERED WHILE INSPECTING FOR FUEL LEAKS.
